Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 201, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 7, 2012, 3:41 PM CDT for Boone County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2012, 3:41 PM CDT (20:41 UTC)
- Expired
- Jul 7, 2012, 4:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Boone County, AR
The radar
The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 2009 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
476
WUUS54 KLZK 072041
SVRLZK
ARC009-072115-
/O.NEW.KLZK.SV.W.0201.120707T2041Z-120707T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
341 PM CDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BOONE COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 415 PM CDT
* AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
SOUTH OF MYRTLE...OR 6 MILES NORTHEAST OF HARRISON...AND MOVING
WEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
HARRISON... WILLIS... SELF...
RED BANK... MYRTLE... CAPPS...
BERGMAN... RIDGEWAY... BURLINGTON...
BATAVIA... ALPENA... WOODEN HILLS...
WHITE MTN... PROSPERITY... PINEY MTN...
LICK BRANCH... KENNEDY MTN... KEENER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3626 9294 3616 9327 3628 9331 3638 9330
3643 9300
TIME...MOT...LOC 2041Z 075DEG 9KT 3632 9308
$$
/641 follow-up statement
067
WWUS54 KLZK 072059
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
359 PM CDT SAT JUL 7 2012
ARC009-072115-
/O.CON.KLZK.SV.W.0201.000000T0000Z-120707T2115Z/
BOONE AR-
359 PM CDT SAT JUL 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BOONE
COUNTY UNTIL 415 PM CDT...
AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED ON THE NORTH SIDE OF HARRISON...MOVING SOUTHWEST AT 10 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
HARRISON... WILLIS... SELF...
RED BANK... MYRTLE... CAPPS...
BERGMAN... RIDGEWAY... BURLINGTON...
BATAVIA... ALPENA... WOODEN HILLS...
WHITE MTN... PROSPERITY... PINEY MTN...
LICK BRANCH... KENNEDY MTN... KEENER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3626 9294 3616 9327 3628 9331 3638 9330
3643 9300
TIME...MOT...LOC 2059Z 048DEG 13KT 3625 9315
$$
46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:42 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 7, 2:42 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 242 PM CDT SAT JUL 7 2012 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT SIGNIFICANT VARIABILITY IN TEMPS SEEN ACROSS THE CWA THIS AFTERNOON AS CLOUD COVER FROM SCATTERED CONVECTION THIS MORNING PERSISTED INTO THIS AFTERNOON. TEMPS WHERE CLOUD COVER AND PRECIP HAD FALLEN THIS MORNING WERE GENERALLY IN THE 70S AND 80S...BUT WHERE THE SUNSHINE WAS ABUNDANT MOST OF THE DAY HAVE SEEN TEMPS SORE WELL INTO THE 90S. DEWPTS WERE ALSO A BIT HIGHER TODAY THAN IN PREVIOUS DAYS AS MOISTURE WAS ON THE RISE FROM WITH LESS MIXING OCCURRING THIS AFTERNOON COMPARED TO PREVIOUS AFTERNOONS. DEWPTS HAVE MANAGED TO RISE INTO THE UPPER 60S TO MID 70S ACROSS A LARGE PART OF THE STATE...THOUGH SOME MIXING OUT HAS BEEN SEEN UP ALONG THE MO BORDER WHERE DEWPTS WERE IN THE LOW 60S. DIURNALLY DRIVEN CONVECTION HAD BEGUN EARLY THIS AFTERNOON ACROSS WRN AND NRN SECTIONS OF THE STATE ALONG RESIDUAL OUTFLOW BOUNDARIES FROM YESTERDAYS AND EARLY MORNING CONVECTION...AS WELL AS WEAK DISTURBANCES ALOFT. EXPECT THE ISOLATED TO SCATTERED CONVECTION TO CONTINUE TO DEVELOP THROUGH THIS AFTERNOON AS HEATING CONTINUES. SOME OF THESE STORMS COULD BECOME SVR WITH HIGH INSTABILITY IN PLACE...WITH THE MAIN THREAT BEING DAMAGING DOWN-BURST WINDS. THE COVERAGE OF THIS ACTIVITY WILL THEN DECREASE AFTER SUNSET WITH THE LOSS OF AMPLE HEATING...BUT COULD STILL SEE SOME LINGERING SHRA/TSRA OVERNIGHT. AS A RESULT...KEEP AT LEAST SLIGHT TO LOW END CHANCE POPS GOING OVERNIGHT. COVERAGE OF CONVECTION SHOULD BE A LITTLE GREATER FOR SUN AFTERNOON AS MOISTURE LEVELS CONTINUE TO RISE...AND WITH THE COLD FRONT TO THE NORTH SAGGING CLOSER TO AR. LOOKS LIKE THE BEST POTENTIAL FOR SHRA/TSRA WILL BE DURING THE MID AFTERNOON WHEN HEATING IS AT ITS PEAK. SOME OF THESE STORMS COULD BECOME SVR SUN AS WELL...WITH DAMAGING WINDS THE MAIN SVR WX THREAT. THE COLD FRONT WILL DROP SLOWLY SOUTH INTO AR BY MON...WITH LOW END LIKELY POPS IN THE FORECAST. THE BEST PRECIP CHANCES WILL AGAIN BE DURING THE AFTERNOON PERIOD WITH THE HIGHER LEVELS OF INSTABILITY EXPECTED. BY LATE MON INTO TUE...THE FRONT WILL HAVE PUSHED SOUTH ACROSS FAR SRN AR...WITH THE AREA OF BEST RAINFALL POTENTIAL MOVING SOUTH AS A RESULT. CONTINUE WITH CHANCE POPS ACROSS THE SRN COUNTIES INTO TUE NIGHT...BUT NRN COUNTIES LOOK TO BE DRY BY LATE IN THE SHORT TERM. && .LONG TERM...WEDNESDAY THROUGH SATURDAY THE EXTENDED FORECAST STARTS WITH THE FRONTAL BOUNDARY STALLED OR NEARLY STATIONARY OVER SOUTHERN AR...WITH POSSIBLE CONVECTION ALONG IT AND TO THE SOUTH. THE UPPER TROUGH HAS DEEPENED OVER THE EASTERN U.S. AND IS EXPECTED TO REINFORCE THE BOUNDARY AND NUDGE IT A BIT FARTHER SOUTH ON THURSDAY TO FRIDAY. MOST CONVECTION SHOULD BE ALONG AND SOUTH OF THE BOUNDARY...AND THE CURRENT FORECAST INDICATES THIS. THE SURFACE RIDGE IS EXPECTED TO FILTER IN OVER AR FROM THE NE AND BRING A DRIER AND A BIT COOLER AIRMASS TO MUCH OF THE STATE. MODELS ARE NOT CONSISTENT WITH THE BOUNDARY LOCATION AND AMOUNT OF SURFACE HIGH PRESSURE BUILDING INTO AR. THEREFORE QUITE A BIT OF UNCERTAINTY IS IN THE FORECAST. HAVE USED A GFS AND ECMWF BLEND. OF COURSE TEMPERATURES WILL BE QUITE DEPENDED ON THE LOCATION OF THE THESE FEATURES...BUT ARE EXPECTED TO BE MUCH CLOSER TO NORMAL VALUES THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 77 95 73 92 / 20 50 40 60 CAMDEN AR 75 94 74 89 / 30 50 40 60 HARRISON AR 73 94 72 89 / 40 50 40 60 HOT SPRINGS AR 76 93 73 90 / 40 50 40 60 LITTLE ROCK AR 77 95 75 91 / 30 50 40 60 MONTICELLO AR 75 92 74 88 / 30 50 40 60 MOUNT IDA AR 75 93 72 90 / 40 50 40 60 MOUNTAIN HOME AR 75 95 73 90 / 30 50 40 60 NEWPORT AR 77 96 74 92 / 20 50 40 60 PINE BLUFF AR 75 94 74 89 / 30 50 40 60 RUSSELLVILLE AR 76 96 73 92 / 40 50 40 60 SEARCY AR 76 95 73 92 / 20 50 40 60 STUTTGART AR 76 94 74 90 / 30 50 40 60 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...62 / LONG TERM...59
Hazardous weather outlook, Jul 7, 8:00 AM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 800 AM CDT SAT JUL 7 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 800 AM CDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE STATE TODAY...ESPECIALLY THIS AFTERNOON AND EVENING DURING THE HEAT OF THE DAY. ISOLATED STRONG TO SEVERE STORMS MAY BE POSSIBLE...ESPECIALLY THIS AFTERNOON AND EVENING. THE MAIN THREAT OF ANY SEVERE STORM WOULD BE DAMAGING WINDS...THEN A MUCH LOWER THREAT OF LARGE HAIL. ALSO HEAT INDEX VALUES MAY APPROACH 105 DEGREES OR HIGHER IN A FEW SPOTS THIS AFTERNOON AND EXTRA CAUTION SHOULD BE USED WHEN OUTDOORS. ADDITIONALLY...AN EXTREME WILDFIRE DANGER CONTINUES ACROSS THE NATURAL STATE...AND MOST COUNTIES HAVE BURN BANS IN PLACE. ANY FIRES THAT START COULD SPREAD RAPIDLY AND QUICKLY GET OUT OF CONTROL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL DROP SOUTHWARD INTO ARKANSAS LATE SUNDAY AND MONDAY. THE FRONT WILL INTERACT WITH INCREASING MOISTURE LEVELS TO PRODUCE GOOD CHANCES OF SHOWERS AND THUNDERSTORMS. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STRONG AND SEVERE STORMS WILL BE POSSIBLE. THE MAIN THREAT WILL BE DAMAGING WINDS...WITH LARGE HAIL A MUCH LOWER THREAT. THE FRONT IS FORECAST TO STALL OUT JUST SOUTH OF THE AREA...WITH TEMPERATURES RETURNING TO NEAR NORMAL LEVELS. WHATEVER RAIN MATERIALIZES...IT WILL LIKELY HAVE LITTLE IMPACT ON THE ONGOING DROUGHT. OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED...AND THE WILD FIRE THREAT ACROSS THE STATE WILL REMAIN HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44/59
In the hours before
Special weather statement, Jul 7, 10:44 AM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1044 AM CDT SAT JUL 7 2012
ARZ016-025-033-071615-
INDEPENDENCE AR-JACKSON AR-WHITE AR-
1044 AM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE...SOUTHERN
JACKSON AND SOUTHERN INDEPENDENCE COUNTIES UNTIL 1115 AM CDT...
AT 1043 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF NEWPORT...MOVING SOUTHWEST
AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
NEWPORT... RUSSELL... JACKSONPORT...
DIAZ... THIDA... STEGALL...
POSSUM GRAPE... OLYPHANT... MACKS...
INGLESIDE... HEFFINGTON... ERWIN...
DENMARK... CAMPBELL STATION... BRADFORD...
AMAGON... SPRIGGS MILL... RUSSELL MTN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3544 9129 3544 9135 3543 9136 3542 9134
3534 9150 3554 9163 3571 9116 3555 9108
TIME...MOT...LOC 1545Z 062DEG 16KT 3556 9130
62Special weather statement, Jul 7, 11:14 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1114 AM CDT SAT JUL 7 2012 ARZ016-025-033-034-071645- INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR- 1114 AM CDT SAT JUL 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODRUFF... NORTHEASTERN WHITE...CENTRAL JACKSON AND SOUTHEASTERN INDEPENDENCE COUNTIES UNTIL 1145 AM CDT... AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF TUPELO...OR 11 MILES SOUTHWEST OF NEWPORT...MOVING SOUTHWEST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RUSSELL... WELDON... VELVET RIDGE... SHOFFNER... POSSUM GRAPE... OLYPHANT... INGLESIDE... HEFFINGTON... BRADFORD... TEAGUE LAKE... SPRIGGS MILL... RUSSELL MTN... RIO VISTA... OLD GRAND GLAISE... MILL LAKE... LONG LAKE... LITTLE JORDAN LAKE... LAKE WHITSTINE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3525 9146 3546 9164 3561 9131 3546 9118 TIME...MOT...LOC 1614Z 052DEG 13KT 3548 9133 62
Special weather statement, Jul 7, 12:27 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1227 PM CDT SAT JUL 7 2012
ARZ012-021-071755-
JOHNSON AR-NEWTON AR-
1227 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND NORTHERN
JOHNSON COUNTIES UNTIL 100 PM CDT...
AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES WEST OF DEVILS KNOB...OR 17 MILES NORTH
OF CLARKSVILLE...MOVING WEST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WOODLAND... WALNUT... ROSETTA...
MINERAL SPGS REC AREA... LUDWIG LAKE...
HORSEHEAD LAKE... DEVILS KNOB... YALE...
SWAIN... SALUS... OZONE...
OARK... NAIL... HUNT...
HILLCREST... HARMONY... FRILEY...
FALLSVILLE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 46.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3586 9328 3550 9325 3550 9372 3577 9370
3577 9369 3577 9353 3587 9353
TIME...MOT...LOC 1727Z 080DEG 5KT 3571 9348
62Special weather statement, Jul 7, 1:09 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
109 PM CDT SAT JUL 7 2012
ARZ012-021-022-071840-
JOHNSON AR-NEWTON AR-POPE AR-
109 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POPE...SOUTHERN NEWTON
AND NORTHERN JOHNSON COUNTIES UNTIL 145 PM CDT...
AT 105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
DEVILS KNOB TO NEAR DEVILS KNOB...AND MOVING WEST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WALNUT... ROSETTA... PIERCETOWN...
MOORE... MINERAL SPGS REC AREA...
HORSEHEAD LAKE... DILLEN... DEVILS KNOB...
CARVER... BERTHA... YALE...
WAYTON... VENDOR... SWAIN...
SAND GAP... SALUS... PELSOR...
PARTHENON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3599 9300 3562 9296 3554 9371 3577 9370
3577 9369 3577 9353 3588 9353 3589 9351
3591 9351
TIME...MOT...LOC 1809Z 090DEG 7KT 3581 9353 3574 9339
62Special weather statement, Jul 7, 1:26 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 126 PM CDT SAT JUL 7 2012 ARZ037-071855- SCOTT AR- 126 PM CDT SAT JUL 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCOTT COUNTY UNTIL 200 PM CDT... AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF CARDIFF...OR 12 MILES SOUTHEAST OF WALDRON...MOVING WEST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WALDRON... CARDIFF... Y CITY... WINFIELD... PARKS... OLIO... NEEDMORE... HON... CEDAR CREEK... BOLES... WALDRON MUNI ARPT... WALDRON LAKE... SHILOH... PLEASANT HILL... MILL CREEK REC AREA... LONE ELM... GREEN RIDGE... EAST POTEAU MTN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3471 9422 3498 9418 3494 9379 3472 9384 TIME...MOT...LOC 1826Z 097DEG 12KT 3479 9394 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:04 PM CDT | Special Weather Statement | LZK | Pike | 31 min |
| Jul 6, 7:34 PM CDT | Special Weather Statement | LZK | Pike | 46 min |
| Jul 6, 7:53 PM CDT | Special Weather Statement | LZK | Stone | 32 min |
| Jul 6, 7:55 PM CDT | Special Weather Statement | LZK | Polk | 30 min |
| Jul 6, 8:04 PM CDT | Special Weather Statement | LZK | Stone | 46 min |
| Jul 7, 10:44 AM CDT | Special Weather Statement | LZK | Jackson | 31 min |
| Jul 7, 11:14 AM CDT | Special Weather Statement | LZK | Jackson | 31 min |
| Jul 7, 12:27 PM CDT | Special Weather Statement | LZK | Johnson | 28 min |
| Jul 7, 1:09 PM CDT | Special Weather Statement | LZK | Johnson, Newton | 31 min |
| Jul 7, 1:26 PM CDT | Special Weather Statement | LZK | Scott | 29 min |
| Jul 7, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 44 min |
| Jul 7, 3:34 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 41 min |
| Jul 7, 4:15 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Newton | 45 min |
| Jul 7, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 24 min |
| Jul 7, 4:50 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 25 min |
| Jul 7, 6:08 PM CDT | Special Weather Statement | LZK | Garland | 47 min |
| Jul 7, 6:14 PM CDT | Special Weather Statement | LZK | Grant | 31 min |
| Jul 7, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Garland | 50 min |
| Jul 7, 6:33 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski | 25 min |
| Jul 7, 6:46 PM CDT | Special Weather Statement | LZK | Yell | 44 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.